# SDR CALA2022021100353

- Difficulty date: February 9, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737900
- Aircraft serial: 31622
- Aircraft time: 43,023 hours, 14,886 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) C-SCAN INDICATION FOUND ON RH HORIZONTAL STABILIZ ER LOWER SURFACE 29" FROM TE AND 67.5" FROM I/B EDGE. 120.30 TO STA 157.10) PER SRM 55-10-01-2R-11 REPAIR 11. REPAIR REPEAT EVERY 9,000 FLIGHT CYCLES. DATA TRANSCRIBED FROM PAPER INSPECTION REQUIRED AT 56,000 TOTAL FLIGHT CYCLES THRESHOLD AND DOC AERSALE WO 3520 OPS 21328 REPAIRED CRACK FOUND DURING C-SCAN INSPECTION AT R/H HORIZONTAL STAB LOWER SKIN 29" FROM T/E AND 67.5" FROM I/B EDGE (STAB STA
